# SDR 04FDEA00524

- Difficulty date: February 27, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-200
- Aircraft serial: 22931
- Aircraft time: 28,485 hours, 16,325 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Inoperative
- Location: Airstair Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER PASSING APPROXIMATELY 11,000 FEET, AFT AIRSTAIR LIGHT ILLUMINATED.  AIRCRAFT BEGAN ACCELERATING THRU 250 KIAS.  RELEASED FOR SERVICE PER MEL/CDL: 52-06-B CATEGORY: C EXPIRATION: 08MAR04 MEL 52-06-B: AMBER AFT AIRSTAIR DOOR WARNING LIGHT INOP.
